# SDR SWIA200718570

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 9,308 hours, 7,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD BULKHEAD EXIT SIGN IS INOP, FLIGHT NR 2878.  RESECURED CONNECTOR.  OPS CHECK GOOD.
